# SDR P5CA9800046

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 788658011
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, NR 2 INS WARNING LIGHT ILLUMINATED WITH THE FOLLOWING CODES 34, 42, 102 AND 56.  REPLACED NR 2 INU SYSTEM ALIGNED TO 05, OK NO FAULT PER M/M 34-41-03.
